A V Badalian

  • Citations Per Year
Learn More
Physical factors (magnetic fields and UV and laser exposure) improve the blood status and sodium hypochlorite therapy accelerates removal of exo- and endogenic toxic substances from the organism, as was demonstrated in more than 1200 patients with various intoxications. These effects are due to activation of the detoxication systems of the organism and more(More)
The authors studied the time course of clinical and neuropsychological changes in the use of transcranial mesodiencephalic modulation in the complex treatment of patients with acute poisoning by neurotropic toxicants, which were complicated by toxicohypoxic encephalopathy. The findings suggest the beneficial impact of this technique on the autonomic(More)
Follow-ups of 693 patients treated at the rehabilitation toxicological department for poisonings with psychopharmacological agents (n=549), cauterants (n=72), and opium narcotics (n=72) were summarized. Moreover, factors, such as the development of complications and the prehospitalization psychosomatic status of patients, influenced the length stay in a(More)
Extracorporeal exposure to LG-79 He-Ne laser of 12 mWt power was used in 57 patients hospitalized at the intoxication reanimation department with acute poisonings with psychotropic drugs. The clinical result was a decrease of the incidence of pneumonia in the patients with x-ray signs of venous congestion from 52% among those administered to(More)
Presents the design, technological characteristics (wavelength 10.6 mu cm, power up to 7 W, permanent mode) of a new-generation surgical laser Doktor and its use in the treatment of dental and maxillofacial diseases (diseases of the periodontium and buccal mucosa, pericoronitis, trophic ulcers, retention cysts, furuncles and carbuncles of the skin of the(More)
The article deals with review of 78 patients of rehabilitation toxicological unit. The patients received resuscitation and detoxification. All patients were divided into three groups; 1st group--patients after poisoning with psychopharmaceuticals, 2nd group--patients after poisoning with cauterizing liquids and 3rd group--patients with encephalopathy after(More)
  • 1